# SDR 07FDEA00553

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FOUND 1 CRACK 0.25" LONG ON FRAME AT STA 615 BTWN LONG NR 39 AND LONG NR 40 LT FRAME FLANGE REPAIR CARRIED OUT IAW SRM 53-30-00 FIG 4A VOL 1 AND SRM 53-12-01 FIG 2 VOL 3 "SATIS" AREA REPROTECTED IAW SRM 51-21-01 VOL 2.  FRAME REPAIRED IAW SRM 53-30-00 FIG 5 VOL 2.  SHEAR CLIP REPAIRED STA 615 LT LONG NR 41-42 IAW SRM 53-30-00 FIG 10 VOL 1.  STRUT INSTALLATION AT STA 615 LT.  INSTALLED IAW TRANSAMERICA MOD DWG 10-5301440.
